# SDR FDEA201903190681

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 86,515 hours, 31,039 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AFTER A/C WAS PARKED AT GATE WAS NOTIFIED BY FLT CREW THEY HAD A FIRE INDICATION IN THE FWD LWR CARGO COMPT BUT DID NOT DISCHARGE FIRE BOTTLE. HAVE FWD AGENT DISCH LIGHT FLASHING ON OVER HEAD PNL ALSO HAVE ON AIR PAGE DISCH CARGO AGENT. INSP'D LWR CARGO COMPT FIRE EXT'S IN CAC FOR DISCHARGE. NO DISCHARGE WAS FOUND AND BOTH BOTTLES ARE OK FOR CONT'D SVC AT THIS TIME IAW MM 22-26-01. RESET C/B'S FOR MSC AND PERFORMED ADJ/TEST FOR MSC IAW MM 31-42-01-5 NO FAULTS FOUND AT THIS TIME. ALSO PERFORMED RTS OF MSC AND NO FAULTS NOTED IN MSC. OVERHEAD FWD DISCH LIGHT AND DISCH CARGO AGENT LIGHTS WENT OUT. CARGO FIRE TEST WAS ACCOMPLIHED AND SYSTEM OPS CKS NORMAL ON GRND NOW. A/C IS OK FOR CONT'D SVC AT THIS TIME.
